# SDR SWAA2022032461323

- Difficulty date: November 21, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N917WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36624
- Aircraft time: 40,530 hours, 24,298 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: ELEVATOR HINGE PANEL 344GB HAS A CRACK ON UNDERSIDE / REPAIRED AT ELEVATOR PANEL 344GB PER B737-700 SRM 51-70-06-2R-6. MATERIAL USED P.O 1150381; P.O 1624260 AND P.O 1614988
